| Catalog Number |
257618013 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the green sleeve won't rotate.Found in office set.August 25, 2017 - evaluation of the returned instrument found the teeth stripped.
Additional Manufacturer Narrative
(b)(4).Investigation summary examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Complaint description: it was reported that the green sleeve won't rotate.Found in office set.August 25, 2017 - evaluation of the returned instrument found the teeth stripped.